# SDR DXTA200400425

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 6,508 hours, 4,164 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7014940901
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT ENGAGED, IN A LT TURN, LVL FLIGHT MASTER WARNING ILLUMINATED + CAS MESSAGE RETRIM RT WING DOWN WAS DISPLAYED.  THIS HAPPENED TWICE, IN EACH CASE THE AUTOPILOT WAS DISENGAGED BY PILOT.  WINGS LEVELED AND LIGHTS EXTINGUISHED.   COMPLETED INSPECTION OF THE AUTOPILOT SYSTEM, AND THE AILERON SYSTEM IAW CHAPTERS 22-10-01, AND 27-10-00 (RESPECTIVELY) OF THE M/M.  NO DISCREPANCIES WERE NOTED.  TENSIONS, TRAVELS AND OPERATIONS WERE SATISFACTORY.
